Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headaches, eye irritation, sinusitis, eye power, on telekast-l tablets. Treatment ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11697 Questions
My wife is having always headache and irritation in her eyes in the morning , she is a having sinusitis taking Telekast-L one tablet daily . Pl suggest the what to be done for her morning headache and eye issue. She is 52 years old and (- 7) power in her eyes.
Posted Fri, 4 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Rakhi Tayal 40 minutes later

Thanks for posting your query.

From the description you have provided, it seems that your wife has allergic sinusitis which gets precipitated in the early morning hours. The irritation and watering of the eyes is also allergic in nature.

The tablet Telekast she is taking must be helping her upto some extent.

Repeated bouts of Allergic rhinitis along with itchy eyes is commonly associated with rainy season but may be seen all the year round. In these cases prevention is always better than cure.

There are some general measures that can help you in reducing the problem-

1. Avoid dust, excessive humidity, sudden change in temperatures and any known allergen.

2.Start antiallergics in combination with antiinflammatory agent like montelukast before the onset of first signs and symptoms.

3. Use XXXXXXX warm water for drinking.

4. Whenever symptoms appear, take steam inhalation twice daily - Take hot water in a vessel, put eucalyptus oil in it. Inhale it by covering yourself with a blanket. See to it that fans/AC are not on during this and after some time also i.e. around 10-15 minutes.

5. Avoid all irritants like perfumes, soot, etc.

6.Application of warm cloth, hot water bottle or gel pack to face for 5-10 minutes relieves pain and inflammation to some extent.

7.Use nasal decongestant or steroid drops or sprays for decongestion which encourages drainage.

8.Use a humidifier in your room.

You must keep it in mind that such allergic disorders need extreme vigilance and timely treatment on the appearance of first symptoms.

Hope this answers your query.I will be glad to answer the follow up queries that you have.

Wishing you good health.


Above answer was peer-reviewed by
Follow-up: Headaches, eye irritation, sinusitis, eye power, on telekast-l tablets. Treatment ? 1 hour later
Is the problem continue life long . On her X XXXXXXX , opaque layer was observed in her forehead , now in next X XXXXXXX , it is getting clear , not fully. Nose side and below eye is ok. She is now taking medicine almost 1 month . The major issue continuous headache and Eye irritation in the morning. The precautions which are suggested by you will be followed .

Pl let me know what additional medicine is to be taken (Point 2 ) for how long . How she can feel comfortable , only by taking above measures . What is full course of treatment.

We need your complete guideline or you may suggest expert for treatment.

Answered by Dr. Rakhi Tayal 2 hours later

Thanks for writing again.

Allergic problems do wax and wane with time. Avoiding exposure to allergen after detecting the allergen is the best way to treat it.

Rest of the time, symptomatic relief can be obtained by medicines like antibiotics, nasal decongestants and anti inflammatory agents.

Right now your wife is taking only Telekast for her symptoms. She needs to consult an ENT surgeon to get rest of the drugs prescribed. For headache, Acetaminophen will help her.

Hope my answer is helpful. Write back if you have further queries.

Wishing your wife a trouble free speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor